Search     Русский      
      KFU > Research > Journals
 General Information
 Notes to authors
The Scientific-theoretical Journal

Dear visitors! The site of the journal moved to a new location The old version of the site is no longer supported.

Notes to authors

The submitted papers have to meet certain requirements. A paper should contain the UDC number (see, the code of 2000 Mathematics Subject Classification (see, an abstract, keywords, and information about the author(s) (affiliation, position, work address, and e-mail) in Russian and English. The text should be typed in a 12 pt font. The authors should provide 1 hard copy (signed by them) and a РDF or РS file and then (when accepted for publishing) the ТЕХ file of the paper. Electronic files can be send via e-mail. The hard and electronic versions must be identical. Pages should be enumerated. The text has to be typed with double space between the lines, the upper margin of 20mm, the lower and the left ones of 25mm. Papers, including the list of references, should not exceed 18 pages, brief communications should contain no more than 6 pages. Together with a brief communication, the authors have to provide the full text of the paper. It should be no less than 12 pages long (the number of pages is unrestricted from above) and should contain a detailed proof of all propositions.

At the beginning of the paper one has to define the problem and substantiate the relevance of the proposed research.

References should meet the following requirements. Books (for example): Nakhushev A.N. Equations of Mathematical Biology (Vysshaya Shkola, Moscow, 1995). Papers in periodical (for example): Fage M.K. The Cauchy problem for Bianchi equation, Matem. Sborn. 45 (3), 281-322 (1958) or Mironov A.N. The Riemannian method for the Cauchy problem, Izv. VUZ. Matematika, №2, 34-44 (2005). Proceedings of conferences, collected papers, etc. (for example): Kurdyumov V.P., Khromov A.P. Riesz bases using eigen- and adjoined functions of differential-difference operator with multipoint boundary condition, in: Collection of scientific papers "Mathematics, Mechanics" (Saratov Univ. Press, 2004), Issue 6, 80-82.

The list of references should contain only those works that have been cited in the text. If applicable, the websites should also be indicated. For example, Karpinski M., Mubarakzjanov R. Some separation problems on randomized OBDDs//Proc. of the Workshop on Computer Science and Information Technologies CSIT'99. - Moscow, Russia, 1999 (

The first reference in the text should be [1], the second one should be [2], etc. A reference to a result published in a book should look as follows: "We approximate problem (2.2), (2.1) by the difference scheme ([5], p.221)". References to unpublished results in proofs are not permitted.

Drawings (or graphic files in EPS or ВМР formats) are used only in absolute necessity.

Together with the text of the paper, an author provides the Editorial Board with the necessary information, namely, the author's first name, patronymic, last name, the year of birth, affiliation, position, academic degree, academic rank, full work and home addresses, phone numbers, fax, and e-mail.

Papers that do not adhere to these requirements will be rejected.

If a paper was significantly revised because of reviewer's observations, the delivery dates are indicated for the first and final versions of the paper. The revision time should not exceed six months.

The papers rejected by the Editorial Board will be deleted after the year period.

The Editorial Board has the right to shorten a paper, if necessary, to make editorial corrections, and to send it to the author for refinement. The authors are responsible for correcting possible typing errors in proof sheets of their papers. Amendments that contradict the original text are not permitted.

See the web page for details.

Статистика посещений с 16.06.2010: 3330


© 1995-2012 Kazan Federal University